| Model Number |
D-EVOLUTFX-34 |
| Medical Device Problem Codes |
Material Invagination (1336); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to the attempted implant of a transcatheter aortic valve, a pre-implant balloon aortic valvuloplasty was performed.On the first deployment attempt, an infold of the valve was observed at a target implant depth of 3 millimeters (mm).Subsequently, the valve dislodged while still attached to the delivery catheter system (dcs).It was observed that following the dislodgement, the infold had resolved.Subsequently, the valve was recaptured into the dcs, and on the second deployment attempt, the valve was implanted successfully.Per the physician, the patient's calcified anatomy contributed to the infold.No patient complications were reported as a result of this event.
Additional Manufacturer Narrative
Section d information references the main component of the system.Other relevant device(s) are: product id: evfxplus-34, serial/lot #: (b)(6) , ubd: 26-nov-2027, udi#: (b)(4) the codes present in section h6.Correspond to multiple components/products that comprise this reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.